Article citationsMore >>

C.-L. Wang, X.-H. Wang, On an extension of Hadamard inequality for convex functions, Chin. Ann. Math. 3 (1982) 567. 570.

has been cited by the following article:

Article

On The Hermite- Hadamard-Fejér Type Integral Inequality for Convex Function

1Department of Mathematics, Faculty of Science and Arts, Düzce University, Konu-ralp Campus, Düzce-TURKEY

2Department of Mathematics, Faculty of Science, Bartn University, Konuralp Cam-pus, BARTIN-TURKEY


Turkish Journal of Analysis and Number Theory. 2014, Vol. 2 No. 3, 85-89
DOI: 10.12691/tjant-2-3-6
Copyright © 2014 Science and Education Publishing

Cite this paper:
Mehmet Zeki Sarikaya, Samet Erden. On The Hermite- Hadamard-Fejér Type Integral Inequality for Convex Function. Turkish Journal of Analysis and Number Theory. 2014; 2(3):85-89. doi: 10.12691/tjant-2-3-6.

Correspondence to: Mehmet  Zeki Sarikaya, Department of Mathematics, Faculty of Science and Arts, Düzce University, Konu-ralp Campus, Düzce-TURKEY. Email: sarikayamz@gmail.com

Abstract

In this paper, we extend some estimates of the right hand side of a Hermite- Hadamard-Fejér type inequality for functions whose first derivatives absolute values are convex. The results presented here would provide extensions of those given in earlier works.

Keywords